Aa
Aa
A
A
A
Close
Avatar universal

Does my withdrawal from Clonazepam responsible for my increased insomnia?

I have prescribed Clonozopam cure insomnia 8 months ago which I stop taking 6 months ago. Now I experience worsened insomnia. I did not contact my medical professional while stopping the medication and now I experience hallucinations and restless legs too.
1 Responses
Sort by: Helpful Oldest Newest
Avatar universal
Definitely should see a doc to determine what's going on.  You may have some nonmedical issues causing the sleep disturbances as well; for that the gold standard is use of CBT sleep training system.  Ask your doc.
Helpful - 0
Have an Answer?

You are reading content posted in the Sleep Disorders Community

Didn't find the answer you were looking for?
Ask a question
Popular Resources
Healing home remedies for common ailments
Dr. Steven Park reveals 5 reasons why breathing through your nose could change your life
Want to wake up rested and refreshed?
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.
STIs are the most common cause of genital sores.